# SDR YENA2024041600600

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING, CORROSION ON DOUBLER LOCATED BTW FR88/FR89 AND STGR 28R/25R AT AFT CARGO COMPARTMENT; REF.TOMX WO N249JB/2525/E190/BRIDGE N/R 00102-DOUBLER WAS REPAIRED PER EMB190 SRM 53-23-60/REP 51P.REPAIR INSPECTION METHOD EXTERNAL LFEC-INTERVAL 4009FC. (CONSIDERED A MAJOR REPAIR)
